On positive solutions of a class of nonlinear elliptic equations

Research output: Contribution to journalArticle

Abstract

We investigate the existence of positive solutions vanishing as x ->+infinity to the semilinear elliptic equation Delta u + f (x, u) + g(x)x . del u = 0, x > A > 0, in R-n, n >= 3, under mild assumptions on the functions f, g. Conditions for these solutions to be radial are also given.

Details

Authors
  • Mats Ehrnström
  • Octavian G. Mustafa
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • positive solution, nonlinear elliptic equation, exterior domain
Original languageEnglish
Pages (from-to)1147-1154
JournalNonlinear Analysis: Theory, Methods & Applications
Volume67
Issue number4
Publication statusPublished - 2007
Publication categoryResearch
Peer-reviewedYes